# SDR ASOA200801577

- Difficulty date: November 28, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 22,270 hours, 18,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD ELECTRIC BURNING ODOR IN FLIGHT (ATL-SRY).  DIVERTED INTO KCRW UPON LANDING F/A TOLD US THE INDICATOR LIGHTS FOR THE POT-WATER WERE OFF AND COFFEE POT WAS INOP.  CAPTAINS MFD FLICKERED 3 TIMES IN FLIGHT.  ENROUTE TO SYR A/C DIVERTED TO CRW DUE TO MTC, EMERGENCY DECLARED.  POTABLE WATER SYSTEMS, LAVATORY POTABLE WATER CONSIDERED INOPERATIVE AND SINK PLACARED.
